# SDR AALA20070047

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY SIDE MARKER LIGHT FORWARD OF LEFT NUMBER THREE DOOR INOPERATIVE.  FOUND PIN 15 PUSHED BACK.  RESEATED PIN 15 FOR EMERGENCY SIDE MARKER LIGHT FORWARD OF LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
